# SDR SWAA2023091801681

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 1,585 hours, 891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOP<[01] R&R BATTERY ON FLIGHT DECK FLASHLIGHT REF AMM 25-64-00
